# SDR HALA20231113246

- Difficulty date: November 12, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 41,202 hours, 6,690 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ACP1 &  ACP2 RMP1 & RMP2 UNABLE TO CONNECT HF1 OR HF2 TONE STUCK REANIRED CONNECTING HFVIA RMP2 & ACP3. GROUND TEST RMP 1&2 HF 1 TEST OK. SYSTEM TEST HF #2 CPLR2 (3RE2) FAULT. REMOVED AND REPLACED HF #2 COUPLER TEST OK PER:AMM23-11-36.
